# SDR HAL9771

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 1130, STR 30, HAS LEVEL 2 CORROSION.  FABRICATED FRAME PARTS, INSTALLED PER SRM 53-03, FIG 5 SRM 51-10-3.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
